Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 57, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 27, 2007, 10:30 PM CDT for Anderson County, Coffey County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 10:30 PM CDT (03:30 UTC)
- Expired
- Jun 28, 2007, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Topeka, KS
- Area
- Whole counties
Counties Anderson County, KS, Coffey County, KS
The radar
The Topeka radar (KTWX), 106 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 12:50 AM CDT | FLASH FLOOD | 13 N Burlington, KS | SHERIFF REPORTS A SWIFT CURRENT OF WATER FLOWING OVER 23RD ROAD BETWEEN US 75 AND KAFIR ROAD. WATER WAS FLOWING FAST ENOUGH THAT HE DID NOT WANT TO TRY AND CROSS THE ROAD. |
| Jun 28, 1:20 AM CDT | FLASH FLOOD | 13 N Burlington, KS | FOLLOW UP TO EARLIER REPORT. AT 120 AM SHERIFF REPORTED WATER STILL FLOWING OVER 23RD ROAD BETWEEN US 75 AND KAFIR ROAD AND WAS ESTIMATED 4 INCHES DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 602 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KTOP 280333 FFWTOP KSC003-031-280930- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 1030 PM CDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN ANDERSON COUNTY IN EAST CENTRAL KANSAS... EASTERN COFFEY COUNTY IN EAST CENTRAL KANSAS... * UNTIL 430 AM CDT * AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS OVER THE COFFEY AND ANDERSON COUNTY LINE. RADAR ESTIMATES THAT 3 TO 4 INCHES OR RAINFALL HAS ALREADY FALLEN OVER THE AREA WITH AN ADDITIONAL 2 INCHES POSSIBLE OVERNIGHT. * LOCATIONS IMPACTED INCLUDE... WAVERLY... HARRIS... WESTPHALIA... ALICEVILLE... TORRENTIAL RAINFALL WILL CAUSE FLASH FLOODING OF INTERSECTIONS AND COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION CONCERNING THE SEVERE WEATHER. LAT...LON 3808 9563 3808 9541 3838 9540 3839 9562 $$
3 follow-up statements
000 WGUS73 KTOP 280511 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1208 AM CDT THU JUN 28 2007 KSC003-031-280930- COFFEY-ANDERSON- 1208 AM CDT THU JUN 28 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR WESTERN ANDERSON AND EASTERN COFFEY COUNTIES... AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE MODERATE TO HEAVY RAIN OVER COFFEY AND ANDERSON COUNTIES. RADAR ESTIMATES THAT AS MUCH AS 4 INCHES OF RAINFALL HAS FALLEN NEAR THE COUNTY LINE. ADDITIONAL RAINFALL IS LIKELY THROUGH THE EARLY MORNING WHICH COULD CAUSE AREA STREAMS AND CREEKS TO LEAVE THEIR BANKS. LOCATIONS IMPACTED INCLUDE... WAVERLY...ALICEVILLE...WESTPHALIA AND HARRIS MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE FLASH FLOODING... AND NEVER ATTEMPT TO CROSS FLOWING WATER IN A CAR OR ON FOOT. LAT...LON 3808 9563 3808 9541 3838 9540 3839 9562 $$
000 WGUS73 KTOP 280556 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1254 AM CDT THU JUN 28 2007 KSC003-031-280930- COFFEY-ANDERSON- 1254 AM CDT THU JUN 28 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR WESTERN ANDERSON AND EASTERN COFFEY COUNTIES... AT 1251 AM CDT...COFFEY COUNTY SHERIFF REPORTED FLASH FLOODING...WITH A SWIFT CURRENT OF WATER FLOWING OVER 23RD ROAD BETWEEN US 75 AND KAPER ROAD. LOCATIONS IMPACTED INCLUDE... WAVERLY...ALICEVILLE...WESTPHALIA AND HARRIS DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. IF YOU DO...YOU ARE PUTTING YOUR LIFE IN DANGER LAT...LON 3808 9563 3808 9541 3838 9540 3839 9562 $$
000 WGUS73 KTOP 280721 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 218 AM CDT THU JUN 28 2007 KSC003-031-280930- COFFEY-ANDERSON- 218 AM CDT THU JUN 28 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR ANDERSON AND EASTERN COFFEY COUNTIES... AT 120 AM LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING WAS STILL OCCURING ON 23RD ROAD BETWEEN US 75 AND KAPER ROAD. WATER 4 INCHES DEEP WAS REPORTED BY THE SHERIFF FLOWING OVER THE ROAD. AT 215 AM...RADAR INDICATED ANOTHER BAND OF MODERATE TO LOCALLY HEAVY RAIN WAS MOVING NORTH ACROSS COFFEY AND ANDERSON COUNTIES WITH THE HEAVIEST BAND MOVING ACROSS EASTERN ANDERSON COUNTY. LOCATIONS IMPACTED INCLUDE... KINCAID...BUSH CITY...COLONY...HALLS SUMMIT...BURLINGTON WAVERLY...HARRIS...GREELEY AND GARNETT BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER. DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. LAT...LON 3805 9569 3804 9508 3838 9508 3839 9562 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:23 PM CDT, 7 hours 7 minutes earlier.
Area forecast discussion, Jun 27, 3:23 PM CDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 323 PM CDT WED JUN 27 2007 .DISCUSSION... COMPLEX WEATHER PATTERN OVER THE AREA TODAY. FRONTAL BOUNDARY FROM THE NORTH LINGERING SOMEWHERE ACROSS NORTH CENTRAL INTO NORTHEAST KANSAS...WHILE UPPER LOW OVER OKLAHOMA MOVES SLOWLY NORTHWARD. HAVE HAD AN INITIAL ROUND OF CONVECTION WITH THE NORTHERN FRONT PROMPTING HEAVY RAIN ALONG THE KS NE BORDER...AND ARE NOW SEEING A LINE OF HEAVIER RAINFALL ASSOCIATED WITH SOUTHERN LOW MOVING NORTH INTO EAST CENTRAL KS ATTM. DIFFICULT TO REFINE DETAILS WITH ONGOING CONVECTION...HOWEVER DO THINK THAT BOUNDARY CURRENTLY BISECTING THE CWA WILL CONTINUE TO MOVE SOUTHWARD SLOWLY THROUGH THE EVENING HOURS. AS UPPER LOW CONTINUES TO PROGRESS NORTH...EXPECT ONE TO ENHANCE THE OTHER AND BRING ADDITIONAL AREAS OF HEAVY RAIN TO EAST CENTRAL KANSAS. STORMS ARE RATHER PROLIFIC RAIN PRODUCERS...DROPPING AN INCH IN HALF AN HOUR IN SOME LOCATIONS. SHOWERS AND STORMS HAVE DIMINISHED IN INTENSITY AS BOUNDARY PASSES...SO THINK OUR NORTHERN COUNTIES WILL BE OK OUT OF THE WATCH ALTHOUGH LOCALLY HEAVY RAINFALL STILL POSSIBLE. SOUTHERN COUNTIES MAY GET A PROLONGED ROUND OF PRECIPITATION AND THINK THE WATCH IS STILL WARRANTED SO WILL STAY IN PLACE. HAVE KEPT HIGH POPS ALONG AND SOUTH OF I70 FOR THIS AFTERNOON INTO TONIGHT...AND DECREASED ALONG THE NORTHERN BORDER TO NO POPS AFTER MIDNIGHT AS SYSTEM SLOWLY GETS SHUNTED SOUTHWARD BY THE MEAN FLOW. WILL CARRY LIKELY POPS ALONG/SOUTH OF I35 IN THE MORNING THEN DIMINISH LATER IN THE DAY AS THREAT DECREASES. HAVE COOLED TEMPS A BIT AND INCREASED CLOUD COVER AND ADJUSTED QPF TO TRY AND BETTER CAPTURE ONGOING AND FORECAST PRECIP. 67 THURSDAY NIGHT...WITH THE SLOW MOVEMENT OF THE FRONTAL BOUNDARY TODAY AND THE MODELS HAVING DIFFICULTY JUST IN INITIALIZATION LEFT SOME LOW CHANCE TO SLIGHT CHANCE POPS ACROSS EAST CENTRAL KS OVERNIGHT. UPPER LEVEL RIDGING WILL BEGIN TO BUILD INTO NORTH CENTRAL KS OVERNIGHT SO WOULD NOT ANTICIPATE MUCH IN THE WAY OF PRECIPITATION FURTHER NORTH THAN I35. AS UPPER LEVEL RIDGING CONTINUES TO NUDGE EAST FRONTAL BOUNDARY SHOULD SINK SOUTH OF THE FORECAST AREA BY THE MORNING HOURS SO REMOVED POPS AFTER 12Z FRIDAY. FRIDAY THROUGH WEDNESDAY...IN GENERAL PATTERN WILL BE CHARACTERIZED WITH UPPER LEVEL RIDGING AND GRADUAL WARMING. INITIALLY IN THE PERIOD BEHIND THE PASSAGE OF THE WEAK COLD FRONT H500 RIDGE WILL BUILD IN WEST TO EAST ACROSS THE CWA CLEARING OUT ANY LINGERING PRECIPITATION ACROSS EAST CENTRAL KS BY FRIDAY AFTERNOON. BAND OF WESTERLIES WILL SET UP NORTH OF THE H500 RIDGE AXIS BRINGING LEE SIDE TROUGHING OVER THE WESTERN HIGH PLAINS BY SATURDAY. LEE TROUGHING WILL VEER LOW LEVEL WINDS AROUND TO THE SOUTH ACROSS THE ENTIRE FORECAST AREA BY SUNDAY AFTERNOON. BETWEEN SOUTHERLY FLOW AND MOSTLY SUNNY SKIES ASSOCIATED WITH MID TO UPPER LEVEL RIDGING TEMPERATURES WILL SLOWLY INCREASE THROUGHOUT THE PERIOD. HIGHS ON FRIDAY ARE EXPECTED TO TOP OUT IN THE LOWER TO MID 80S. HIGH TEMPERATURES WILL THROUGHOUT THE WEEK AND BY MONDAY HIGHS ARE EXPECTED TO CLIMB INTO THE LOWER TO MID 90S ACROSS THE FORECAST AREA. BY TUESDAY NIGHT AND INTO WEDNESDAY THE GFS WAS INDICATING AN AMPLIFICATION OF THE H500 RIDGE WEST OVER THE ROCKIES AS A FEW STRONG SHORTWAVES MOVE SOUTH OUT OF CANADA INTO THE GREAT LAKES REGION. IF THIS VERIFIES THE FLOW ALOFT WOULD TRANSITION TO NORTHWEST FLOW WITH AN AMPLIFIED RIDGE OVER THE WESTERN CONUS...AND A MEAN TROUGH OVER THE EAST COAST. WITH PERSISTENT SOUTHERLY FLOW AND TRANSITIONING NORTHWEST FLOW ALOFT TUESDAY NIGHT INTO WEDNESDAY THERE IS AN INCREASING CHANCE OF A POSSIBLE WEAK FRONTAL PASSAGE OR EMBEDDED SHORTWAVE PASSAGE THAT COULD SET OFF SOME CONVECTION ACROSS THE CWA. WITHOUT MUCH CONFIDENCE IN THESE RELATIVELY SMALL SCALE FEATURES OUT AT DAY 7 OF THE FORECAST PACKAGE HAVE LEFT THE FORECAST DRY AT THIS TIME. THE MIDDLE OF NEXT WEEK WILL HAVE TO BE MONITORED FOR PRECIPITATION CHANCES IF THE FLOW ALOFT DOES TRANSITION TO A NORTHWEST FLOW. CAVANAUGH && .AVIATION... HAVE CARRIED VFR CONDITIONS INITIALLY AT TAF SITES HOWEVER HAVE IFR CONDITIONS AT TIME OF GREATEST THREAT FOR HEAVY RAINFALL AND TSTORMS. HAVE DEPICTED HEAVIEST ROUNDS AT MHK IN THE AFTERNOON...WITH TOP AND FOE IN THE EVENING HOURS. AS FRONT MOVES SOUTH THINK THAT WILL BRING CIGS BACK UP TO MVFR IN THE EARLY MORNING HOURS. 67 && .TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 7 PM THURSDAY FOR KSZ040-054>056-058-059. &&
Hazardous weather outlook, Jun 27, 4:18 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 418 PM CDT WED JUN 27 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-282130- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 418 PM CDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT WITH THE HIGHEST PROBABILITY OF HEAVY RAIN EXISTING ALONG AND SOUTH OF THE KANSAS TURNPIKE. AS A RESULT A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT FOR PORTIONS OF EAST CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 700 PM THURSDAY ACROSS PORTIONS OF EAST CENTRAL KANSAS...GENERALLY ALONG AND SOUTH OF INTERSTATE 35. SHOWERS AND THUNDERSTORMS WILL MOVE SLOWLY AND BRING PERIODS OF MODERATE TO HEAVY RAINFALL ACROSS PORTIONS OF EAST CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Local storm report, Jun 27, 6:34 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
634 PM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM FLASH FLOOD 7 WSW MAYETTA 39.30N 95.84W
06/27/2007 JACKSON KS FIRE DEPT/RESCUE
WATER BEGINNING TO FLOW OVER ROADWAYS. AT 150TH AND HWY K
WATER IS FLOWING 1 INCH DEEP OVER THE ROAD. WATER FLOWING
THROUGH A CREEK HAS REACHED THE BOTTOM OF A BRIDGE NEAR
150TH AND K AS WELL.
0627 PM HEAVY RAIN 5 N DELIA 39.31N 95.97W
06/27/2007 M3.20 INCH JACKSON KS TRAINED SPOTTER
MEASURED RAINFALL SINCE 4PM. ROADS FILLED WITH
WATER...AND PONDING OF WATER OCCURRING IN THE YARD.
&&
EKSpecial weather statement, Jun 27, 6:48 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 648 PM CDT WED JUN 27 2007 KSZ059-280030- ANDERSON- 648 PM CDT WED JUN 27 2007 ...COLD AIR FUNNELS HAVE BEEN SITED ACROSS SOUTHEASTERN ANDERSON COUNTY... AT 645 PM CDT...A FEW COLD AIR FUNNELS HAVE BEEN REPORTED BY THE PUBLIC BETWEEN KINCAID AND LONE ELM IN SOUTHEAST ANDERSON COUNTY. ATMOSPHERIC CONDITIONS OVER EASTCENTRAL KANSAS ARE FAVORABLE FOR THE FORMATION OF COLD AIR FUNNELS. STUDIES OF COLD AIR FUNNELS SHOW THAT THEY SELDOM TOUCH THE GROUND AND RARELY DO ANY DAMAGE. THESE FUNNEL CLOUDS NORMALLY PROTRUDE A FEW HUNDRED FEET DOWNWARD FROM THE PARENT CLOUD...ROTATE OR SPIN LIKE A TOP...AND LAST ONLY A FEW MINUTES BEFORE DISSIPATING. PERSONS ACROSS EASTCENTRAL KANSAS SHOULD REMAIN ALERT AND MOVE TO A PLACE OF SAFETY IF A FUNNEL CLOUD APPROACHES THE GROUND NEAR YOUR AREA. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION.
Local storm report, Jun 27, 7:02 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HEAVY RAIN ST. MARYS 39.19N 96.07W
06/27/2007 M3.10 INCH POTTAWATOMIE KS TRAINED SPOTTER
MEASURED IN A RAIN GAUGE IN THE MIDDLE OF THE CITY. 2.9
INCHES OF RAIN WAS MEASURED BY A SPOTTER JUST UP THE
ROAD. WATER WAS FLOWING ALONG MANY ROADWAYS...AND SOME
PONDING OF WATER WAS OCCURING IN YARDS AND FIELDS.
&&
EKLocal storm report, Jun 27, 7:38 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
738 PM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HEAVY RAIN SCANDIA 39.79N 97.78W
06/27/2007 M3.00 INCH REPUBLIC KS TRAINED SPOTTER
RAIN HAD ENDED. TOTAL FROM EARLIER TODAY.
0601 PM HEAVY RAIN 3 NW MUNDEN 39.94N 97.58W
06/27/2007 M3.50 INCH REPUBLIC KS TRAINED SPOTTER
RAIN HAD ENDED. TOTAL FROM EARLIER TODAY.
0621 PM HEAVY RAIN 1 N ST. MARYS 39.21N 96.07W
06/27/2007 M2.50 INCH POTTAWATOMIE KS TRAINED SPOTTER
STILL RAINING. TOTAL SINCE HEAVIER RAIN BEGAN AROUND 4PM.
&&
KAYSLocal storm report, Jun 27, 10:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1011 PM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 2 N DELIA 39.27N 95.97W
06/27/2007 JACKSON KS TRAINED SPOTTER
A QUARTER MILE WEST OF E ROAD AND 122ND...FAST FLOWING
WATER UP TO A FOOT DEEP WAS OVER THE ROAD.
0900 PM FLASH FLOOD 1 N DELIA 39.26N 95.97W
06/27/2007 JACKSON KS TRAINED SPOTTER
A HALF MILE WEST OF E ROAD AND 118TH...A WATERSHED POND
WAS OVERFLOWING ACROSS THE ROAD WITH A DEPTH OF ABOUT 2
FEET.
&&
WOLTERSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:30 PM CDT | Flash Flood Warning | TOP | Franklin | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.